Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Infant getting severe rashes due to allergy. Had taken amoxicillin for sinus infection. Need medication

My 6 month old daughter has had a severe rash off and on since she was born. The doctors just keeps saying its allergies. She was on amoxicillan for a sinus infection and now she has this rash all over her body that feel hot to the touch. I m not sure what to do. I have a prescription for cream that doesn t seem to be helping.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there,
You must know that not all sinuses are fully developed in a 6 month old. Only 2 main sinuses, ie ethmoid and maxillary are present and these too are very small. Moreover sinusitis itself is not very common in this age group.
If she has had rash on and off since her birth, you must keep the possibility of atopic dermatitis in mind. Usually there is a maternal history of asthma or dermatitis. The problem is quite severe early in life but many children "grow out" of the problem by 5 or 6 years of life.
If the condition has worsened after amoxicillin, it should be discontinued with immediate effect.
It could be a drug reaction.
Your child needs to be shown to a Skin specialist for the correct diagnosis and management.
Take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor